# SDR AUS20020961

- Difficulty date: August 22, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520*
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501033
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR TORQUE TUBE CRACKED IN WELDED AREA AROUND THE FORK BOLT.   TORQUE TUBE INTERNALLY CORRODED.
